Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 16, 2011Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 16, 2011, 2:15 PM EDT for Webster County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2011, 2:15 PM EDT (18:15 UTC)
Expired
Jun 16, 2011, 3:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA

County Webster County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WWUS82 KFFC 161815
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT THU JUN 16 2011

GAZ102>104-161900-
215 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 300 PM EDT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG 
THUNDERSTORMS FROM NORTHWEST OF PRESTON THROUGH SOUTHWEST OF 
RICHLAND...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WEBSTER...SUMTER AND STEWART COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RICHLAND...
KIMBROUGH...PRESTON...WESTON...PLAINS...DUMAS AND CENTERPOINT. HEAVY 
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3213 8433 3200 8438 3197 8460 3201 8472
      3207 8472 3214 8461
TIME...MOT...LOC 1814Z 264DEG 13KT 3212 8452 3206 8458
          3204 8469

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 1:50 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 16, 1:50 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT THU JUN 16 2011

.PREV DISCUSSION...

UPDATE...
/ISSUED 1135 AM EDT THU JUN 16 2011/
UPDATE WILL BE OUT SHORTLY...MAINLY ADJUSTED POPS AND CLOUDS FOR THIS
AFTERNOON TO FIT CURRENT TRENDS. UPPED POPS A BIT...INTO LOW CHANCE
RANGE VS ISOLATED...ACROSS CENTRAL GEORGIA. WEAK SHORT WAVE EVIDENT
IN SATELLITE IMAGERY AND SLIGHTLY BETTER VERTICAL MOISTURE PROFILE
ACROSS THIS AREA WOULD SUPPORT SCATTERED CONVECTION. ALSO LOWERED
CLOUD COVER A BIT. OTHERWISE THINGS ARE LOOKING PRETTY GOOD SO NO
SIGNIFICANT FURTHER CHANGES MADE.

SHORT TERM /TODAY THROUGH SATURDAY/...
/ISSUED 405 AM EDT THU JUN 16 2011/
EXPECT AREA OF RAIN WITH EMBEDDED THUNDERSTORMS PUSHING ACROSS
CENTRAL GEORGIA TO BE SOUTH AND EAST OF OUR AREA BY SUNRISE.
HOWEVER WITH WEAK BOUNDARY MOVING ACROSS THE STATE...WILL CARRY
SLIGHT CHANCE POPS MAINLY ACROSS OUR EXTREME SOUTHERN COUNTIES
TODAY WHERE MODELS SHOW BEST MOISTURE AND HOLD ON TO REMNANTS OF
WEAK BOUNDARY. SLIGHT CHANCE POPS MUCH OF NORTH AND CENTRAL
GEORGIA FRIDAY/FRIDAY NIGHT WITH WEAK SURFACE BOUNDARY STILL
AROUND AND MODELS HINTING AT A WEAK SHORTWAVE DRIFTING SOUTHEAST
FROM THE OH-TN VALLEY REGION. UPPER RIDGE STARTS TO BUILD IN
SATURDAY...LIMITING OUR CHANCES FOR PRECIP BUT CAN NOT COMPLETELY
RULE OUT A POP UP STORM OR TWO AND WILL CONTINUE PREVIOUS FORECAST
TREND WITH 15-20% POPS MOST AREAS. NO BIG CHANGES IN TEMPS.
MAV/MET MOS SIMILAR WITH HIGHS GENERALLY RUNNING IN THE LOW TO MID
90S AND LOWS 60S TO LOWER 70S.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 405 AM EDT THU JUN 16 2011/
UPPER RIDGE CONTINUES TO BUILD ACROSS OUR AREA SUNDAY INTO EARLY
NEXT WEEK. LITTLE CHANCE FOR PRECIP...BUT WILL CONTINUE SLIGHT
CHANCE POPS MAINLY IN THE MOUNTAINS WHERE BEST LIFT EXPECTED. MAY
BE GETTING INTO BETTER CHANCES FOR PRECIP BY WEDNESDAY WITH
EXTENDED PROGS SHOWING A COLD FRONT APPROACHING THE LOWER
MISSISSIPPI VALLEY REGION. WARM TEMPS CONTINUING WITH HIGHS
POSSIBLY APPROACHING THE CENTURY MARK ACROSS PORTIONS OF CENTRAL
GEORGIA.

&&

.AVIATION...
18Z UPDATE...
CONVECTION THIS AFTERNOON SHOULD BE LIMITED TO THE MCN AND CSG TAF
SITES. SOME CU DEVELOPING ACROSS THE ATL METRO TAF SITES SO FEW-
BKN040 THIS AFTERNOON ACROSS ATL SITES. NO VSBY PROBLEMS EXPECTED
THIS AFTERNOON OR EVENING EXCEPT WITH TSRA. MAY SEE SOME MVFR
VSBYS IN THE MORNING AND GFS MODEL IS HINTING AT THE BEST CHANCE
OF THIS AT CSG AND MCN. WIND DIRECTION WILL SWING FROM W TO NW
THIS EVENING TO NE OVERNIGHT TO SW MID MORNING ON FRIDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS EXCEPT MEDIUM ON TIMING OF WIND
DIRECTION CHANGES.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          93  64  98  70 /  20  10  20  20
ATLANTA         91  71  95  74 /  10  10  20  20
BLAIRSVILLE     84  58  88  62 /  10  10  20  20
CARTERSVILLE    92  63  96  68 /  10  10  20  20
COLUMBUS        96  72  95  72 /  30  20  20  20
GAINESVILLE     90  66  94  71 /  10  10  20  20
MACON           96  69  97  71 /  20  20  20  20
ROME            93  63  97  68 /  10  10  20  20
PEACHTREE CITY  93  64  96  69 /  20  10  20  20
VIDALIA         96  72  98  75 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 16, 10:50 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 AM EDT THU JUN 16 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1050 AM EDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THROUGH THIS
EVENING.

.SYNOPSIS...
A REMNANT OUTFLOW BOUNDARY WILL LINGER ACROSS CENTRAL AND SOUTH
GEORGIA TODAY AS AN UPPER LEVEL SHORTWAVE SWEEPS ACROSS THE STATE.
THIS HAS ALLOWED FOR ISOLATED THUNDERSTORMS TO DEVELOP. NORTH OF
THIS BOUNDARY THOUGH...ACROSS NORTH GEORGIA...MUCH MORE STABLE AND
SLIGHTLY DRIER AIR WILL SPREAD ACROSS THE STATE TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORMS TODAY WILL BE NICKEL
SIZED HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING. THUNDERSTORMS
ARE EXPECTED TO BE CONFINED TO AREAS SOUTH OF A LAGRANGE...TO
MACON...TO AUGUSTA LINE PRIMARILY FROM THIS MORNING THROUGH 8 PM EDT.

.DISCUSSION...
THE STRONG NORTHWEST FLOW SHORTWAVE THAT BROUGHT A LARGE COMPLEX OF
THUNDERSTORMS TO NORTH AND CENTRAL GEORGIA LATE WEDNESDAY AND
WEDNESDAY NIGHT HAS MOVED EAST OF THE STATE. THE REMNANT COLD POOL
OUTFLOW BOUNDARY WAS PUSHED INTO SOUTH GEORGIA. DRIER...MUCH MORE
STABLE AIR HAS SPREAD ACROSS THE STATE IN THE WAKE OF THIS
THUNDERSTORM COMPLEX. HOWEVER...ISOLATED THUNDERSTORMS HAVE
DEVELOPED IN THE VICINITY OF THE BOUNDARY AS AN UPPER LEVEL
SHORTWAVE SWEEPS ACROSS THE STATE. THESE STORMS ARE EXPECTED TO
CONTINUE THROUGH THE EVENING BUT DISSIPATE QUICKLY AFTER SUNSET.
SOME OF THE STORMS MAY BECOME SEVERE...ALTHOUGH THE MAJORITY OF
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS WILL BE POSSIBLE FRIDAY ACROSS NORTH AND CENTRAL
GEORGIA AS ANOTHER NORTHWEST FLOW SHORT WAVE TRAVERSES THE AREA.
FOR SATURDAY THROUGH TUESDAY...ONLY ISOLATED...MAINLY AFTERNOON
AND EVENING THUNDERSTORMS ARE EXPECTED...PRIMARILY IN THE
NORTHEAST GEORGIA MOUNTAINS. THERE WILL BE A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS CAN SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 16, 9:45 AM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EDT THU JUN 16 2011

GAZ066-067-078-079-161430-
945 AM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN TROUP...TALBOT...MERIWETHER AND HARRIS COUNTIES UNTIL 1030
AM EDT...

AT 938 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND STOVALL TO PINE MOUNTAIN AND
SHILOH...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TROUP...TALBOT...MERIWETHER AND HARRIS COUNTIES THROUGH
1030 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SHILOH...FLINT HILL...RALEIGH...DURAND...WARM SPRINGS...MANCHESTER...
PINE MOUNTAIN VALLEY...PINE MOUNTAIN-CALLAWAY GARDENS...WOODLAND...
PLEASANT HILL...F.D. ROOSEVELT STATE PARK...TALBOTTON...HAMILTON...
PO BIDDY CROSSROADS AND OLIVE BRANCH. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3298 8498 3298 8479 3291 8452 3267 8443
      3263 8472 3280 8498
TIME...MOT...LOC 1344Z 312DEG 19KT 3292 8489 3283 8485
          3278 8468
Local storm report, Jun 16, 9:51 AM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 AM EDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     5 N BREWTON             32.67N 82.80W
06/15/2011                   LAURENS            GA   911 CALL CENTER

            911 REPORTS SEVERAL TREES AND SEVERAL POWERLINES DOWN
            ACROSS NORTHERN PORTIONS OF THE COUNTY.

&&

DEESE
Special weather statement, Jun 16, 10:44 AM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EDT THU JUN 16 2011

GAZ078-079-161530-
1044 AM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TALBOT AND HARRIS COUNTIES UNTIL 1130 AM EDT...

AT 1037 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WAVERLY HALL AND SHILOH...MOVING SOUTHEAST AT 10
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT AND HARRIS COUNTIES THROUGH 1130 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WAVERLY HALL...BAUGHVILLE...WOODLAND...
OLIVE BRANCH AND TALBOTTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3281 8457 3277 8448 3266 8451 3257 8462
      3272 8479 3281 8476
TIME...MOT...LOC 1443Z 303DEG 9KT 3274 8470
Special weather statement, Jun 16, 1:17 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 PM EDT THU JUN 16 2011

GAZ089-090-161800-
117 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 200 PM EDT...

AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS AROUND KENWOOD TO FT BENNING...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS OF 35 MPH AND DIME SIZED HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 200 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT BENNING/LAWSON
ARMY AIR FIELD...LAUREL HILLS...THE COLUMBUS METROPOLITAN AIRPORT...
HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING PARK...BENNING
HILLS...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...COLUMBUS...
ROSE HILL...EDGEWOOD AND KENWOOD.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3232 8501 3242 8497 3246 8501 3255 8498
      3253 8468 3252 8469 3253 8466 3223 8466
      3223 8469
TIME...MOT...LOC 1715Z 301DEG 18KT 3247 8489
Special weather statement, Jun 16, 2:04 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT THU JUN 16 2011

GAZ080-091>093-161845-
204 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL 245 PM
EDT...

AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHARING TO CEDAR CREEK AND TAZEWELL...
MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS SCHLEY...MARION...MACON AND TAYLOR COUNTIES THROUGH 245
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARING...
CEDAR CREEK...TAZEWELL...RUPERT...CONCORD...MURRAYS CROSSROADS...
POTTERVILLE...GARDEN VALLEY...HICKS...IDEAL...WHITEWATER STATE PARK
AND BARTLETT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3235 8454 3244 8447 3252 8432 3252 8401
      3251 8402 3250 8400 3251 8398 3250 8397
      3250 8393 3241 8396 3234 8408 3229 8444
TIME...MOT...LOC 1804Z 271DEG 23KT 3246 8429 3240 8437
          3238 8445
Special weather statement, Jun 16, 2:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT THU JUN 16 2011

GAZ102>104-161900-
215 PM EDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 300 PM EDT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM NORTHWEST OF PRESTON THROUGH SOUTHWEST OF
RICHLAND...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WEBSTER...SUMTER AND STEWART COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RICHLAND...
KIMBROUGH...PRESTON...WESTON...PLAINS...DUMAS AND CENTERPOINT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3213 8433 3200 8438 3197 8460 3201 8472
      3207 8472 3214 8461
TIME...MOT...LOC 1814Z 264DEG 13KT 3212 8452 3206 8458
          3204 8469

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:01 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe44 min
Jun 15, 8:06 PM EDTSpecial Weather StatementFFCDawson, Fannin, Lumpkin24 min
Jun 15, 8:14 PM EDTSpecial Weather StatementFFCMorgan31 min
Jun 15, 8:25 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
Jun 15, 8:32 PM EDTSpecial Weather StatementFFCBartow13 min
Jun 15, 8:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 15, 8:37 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Walton53 min
Jun 15, 8:40 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding35 min
Jun 15, 8:46 PM EDTSevere Thunderstorm WarningFFCBartow29 min
Jun 15, 8:54 PM EDTSpecial Weather StatementFFCForsyth51 min
Jun 15, 9:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Jun 15, 9:15 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk17 min
Jun 15, 9:19 PM EDTSpecial Weather StatementFFCBartow26 min
Jun 15, 9:30 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Jun 15, 9:31 PM EDTSpecial Weather StatementFFCGordon44 min
Jun 15, 9:36 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Oconee, Walton24 min
Jun 15, 10:03 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens42 min
Jun 15, 10:07 PM EDTSevere Thunderstorm WarningFFCJasper, Newton53 min
Jun 15, 10:09 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler51 min
Jun 15, 10:17 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Monroe, Pike and 1 more28 min
Jun 15, 10:24 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 15, 10:31 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Paulding, Polk44 min
Jun 15, 10:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen57 min
Jun 15, 10:37 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield38 min
Jun 15, 10:42 PM EDTSevere Thunderstorm WarningFFCLaurens33 min
Jun 15, 10:43 PM EDTSevere Thunderstorm WarningFFCPaulding31 min
Jun 15, 10:47 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler43 min
Jun 15, 10:57 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 15, 11:01 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett2 hr
Jun 15, 11:04 PM EDTSevere Thunderstorm WarningFFCCrawford, Dooly, Harris, Peach, Talbot, Taylor26 min
Jun 15, 11:19 PM EDTSpecial Weather StatementFFCCobb, Fulton, Haralson, Paulding41 min
Jun 15, 11:25 PM EDTSpecial Weather StatementFFCChattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more50 min
Jun 15, 11:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski47 min
Jun 15, 11:35 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Wheeler40 min
Jun 15, 11:40 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding22 min
Jun 15, 11:46 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen44 min
Jun 15, 11:49 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski15 min
Jun 15, 11:52 PM EDTSevere Thunderstorm WarningFFCMacon, Schley38 min
Jun 15, 11:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster20 min
Jun 16, 12:05 AM EDTSpecial Weather StatementFFCCarroll25 min
Jun 16, 12:11 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler50 min
Jun 16, 12:21 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee39 min
Jun 16, 12:35 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee22 min
Jun 16, 12:50 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding, Talbot40 min
Jun 16, 1:05 AM EDTSpecial Weather StatementFFCMarion, Schley, Stewart40 min
Jun 16, 1:23 AM EDTSpecial Weather StatementFFCBibb, Crawford37 min
Jun 16, 9:12 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
Jun 16, 9:45 AM EDTSpecial Weather StatementFFCTalbot45 min
Jun 16, 9:59 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot46 min
Jun 16, 10:44 AM EDTSpecial Weather StatementFFCTalbot46 min
Jun 16, 1:17 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee43 min
Jun 16, 2:04 PM EDTSpecial Weather StatementFFCMacon, Marion41 min
Jun 16, 2:40 PM EDTSpecial Weather StatementFFCMacon, Schley, Sumter50 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter42 min
Jun 16, 5:27 PM EDTSevere Thunderstorm WarningFFCTelfair18 min
Jun 16, 5:32 PM EDTSevere Thunderstorm WarningFFCTelfair, Wilcox43 min
Jun 16, 5:54 PM EDTSevere Thunderstorm WarningFFCWilcox51 min
Jun 16, 6:27 PM EDTSpecial Weather StatementFFCWilcox18 min
Jun 16, 6:48 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 16, 6:55 PM EDTSpecial Weather StatementFFCTelfair35 min
Jun 16, 6:59 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair46 min
Jun 16, 7:12 PM EDTSpecial Weather StatementFFCMontgomery48 min
Jun 16, 7:49 PM EDTSpecial Weather StatementFFCDodge26 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.